# SDR IXXA10SMN095S

- Difficulty date: September 30, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 98,880 hours, 32,802 cycles
- Engine: Ge CFM562C
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Part time: 98,880 hours, 32,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT WING T/E SPAR CAP UPPER PART CRACKED AT STA XRS 74.000.  REMOVED CRACKED UPPER SPAR CAP.  FABRICATED NEW UPPER SPAR CAP. CLEANED, TREATED, PRIMED AREA AND REPAIR PART. INSTALLED NEW UPPER SPAR CAP IAW DWG 5611440, 5616128, 5615057, SRM 57-1-0 PAGE 1, SRM 51-1-20D, SRM 51-3-0, SRM 51-1-8B, DWG 5611440, 5616128, & 5615057, SRM 51-9-0, SRM 51-3-1, REPAIR SPEC NR 2003-05 AND FORM 07 IPI NR 2010643.
